IDEAS home Printed from https://ideas.repec.org/p/tiu/tiutis/9f03343a-8e36-453a-868d-a98dcf91db7f.html
   My bibliography  Save this paper

The MC-value for monotonic NTU-games

Author

Listed:
  • Otten, G.J.M.
  • Borm, P.E.M.

    (Tilburg University, School of Economics and Management)

  • Peleg, B.
  • Tijs, S.H.

    (Tilburg University, School of Economics and Management)

Abstract

The MC-value is introduced as a new single-valued solution concept for monotonic NTU-games. The MC-value is based on marginal vectors, which are extensions of the well-known marginal vectors for TU-games and hyperplane games. As a result of the definition it follows that the MC-value coincides with the Shapley value for TU-games and with the consistent Shapley value for hyperplane games. It is shown that on the class of bargaining games the MC-value coincides with the Raiffa-Kalai-Smorodinsky solution. Furthermore, two characterizations of the MC-value are provided on subclasses of NTU-games which need not be convex valued. This allows for a comparison between the MC-value and the egalitarian solution introduced by Kalai and Samet (1985).
(This abstract was borrowed from another version of this item.)

Suggested Citation

  • Otten, G.J.M. & Borm, P.E.M. & Peleg, B. & Tijs, S.H., 1998. "The MC-value for monotonic NTU-games," Other publications TiSEM 9f03343a-8e36-453a-868d-a, Tilburg University, School of Economics and Management.
  • Handle: RePEc:tiu:tiutis:9f03343a-8e36-453a-868d-a98dcf91db7f
    as

    Download full text from publisher

    File URL: https://pure.uvt.nl/portal/files/257802/PB30____.PDF
    Download Restriction: no

    File URL: https://pure.uvt.nl/portal/files/257803/ST38____.PDF
    Download Restriction: no

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:spr:jogath:v:46:y:2017:i:3:d:10.1007_s00182-016-0550-x is not listed on IDEAS
    2. Ruud Hendrickx & Judith Timmer & Peter Borm, 2002. "A note on NTU convexity," International Journal of Game Theory, Springer;Game Theory Society, vol. 31(1), pages 29-37.
    3. Dominik Karos, 2016. "Stable partitions for games with non-transferable utility and externalities," International Journal of Game Theory, Springer;Game Theory Society, vol. 45(4), pages 817-838, November.
    4. Hendrickx, R.L.P. & Borm, P.E.M. & Timmer, J.B., 2000. "On Convexity for NTU-Games," Discussion Paper 2000-108, Tilburg University, Center for Economic Research.
    5. Dietzenbacher, Bas, 2017. "Bankruptcy Games with Nontransferable Utility," Discussion Paper 2017-005, Tilburg University, Center for Economic Research.
    6. Gustavo Bergantiños & Jordi Massó, 2002. "The Chi-compromise value for non-transferable utility games," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 56(2), pages 269-286, November.
    7. Dominik Karos, 2015. "Stable partitions for games with non-transferable utilities and externalities," Economics Series Working Papers 741, University of Oxford, Department of Economics.
    8. repec:eee:matsoc:v:92:y:2018:i:c:p:16-21 is not listed on IDEAS
    9. Koshevoy, G.A. & Suzuki, T. & Talman, A.J.J., 2014. "Supermodular NTU-games," Discussion Paper 2014-067, Tilburg University, Center for Economic Research.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:tiu:tiutis:9f03343a-8e36-453a-868d-a98dcf91db7f. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman). General contact details of provider: https://www.tilburguniversity.edu/about/schools/economics-and-management/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.